# SDR VGQY2010060400023

- Difficulty date: June 4, 2010
- Submitted: June 5, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR - SKIN FOUND DENT MARK APPROX 2 INCH IN LENGTH AT STA 1764R, 0.25 INCH BELOW S-36R.  COMPLIED WITH EN 1096-10.
